How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Doctor.A Your Own Question
Doctor.A
Doctor.A, Veterinarian
Category: Horse Veterinary
Satisfied Customers: 301
Experience:  I am licensed to practice Veterinary Medicine in multiple states, as well as Board Certified In Equine Surgery.
75359699
Type Your Horse Veterinary Question Here...
Doctor.A is online now
A new question is answered every 9 seconds

I overdosed my horse with 10 grams of bute. What do I need

Customer Question

I overdosed my horse with 10 grams of bute. What do I need to do now?
Submitted: 1 year ago.
Category: Horse Veterinary
Expert:  Doctor.A replied 1 year ago.

Hello. I am Dr A and would love to help.

This is an emergency. If it just happened ,you need to call your veterinarian to see if it can be tubed/removed from the stomach immediately. If it has been some time, then there is a high chance of kidney disease, and so should be tested for kidney function, started on fluids, given a stomach protector, and all abnormalities noted on the bloodwork should be addressed. This can be a life threatening condition, so It is recommended that you call your veterinarian immediately and have them come out on and emergency visit.

Come back here with any questions. I would be happy to continue helping you get through this!

Expert:  Doctor.A replied 1 year ago.
Hi Glenna,
I'm just following up on our conversation about your pet. How is everything going?
Doctor.A

Related Horse Veterinary Questions